# SDR PCAA0406220

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 28,015 hours, 30,548 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4096 REPORTED THE RIGHT MAIN GEAR DOOR LIGHT ILLUMINATING DURING TAXI.  MAINTENANCE IN PITTSBURGH WAS UNABLE TO REPAIR, AND A FERRY PERMIT ISSUED TO MIDDLETOWN.  MAINTENANCE FOUND A CHAFED WIRE BETWEEN PROXIMITY SENSOR CONTROL UNIT CANNON PLUG PIN 36 AND THE ADVISORY LIGHT CONTROL BOX CANNON PLUG PIN 22.  WIRE WAS REPAIRED AND THE SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
